MathSciNet Relay Station
MathSciNet bibliographic data
MR998203 05A40 (15A72 58F05)
Janeczko, Stanisław Tensor invariants and invariant symplectic geometry of binary forms. Bull. Polish Acad. Sci. Math. 36 (1988), no. 1-2, 15–23.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement